Alert archive / North Carolina / Special Weather Statements in 2012

Special Weather Statement, NWS Newport/Morehead City, NC

July 10, 2012Washington County, North Carolina

NWS Newport/Morehead City, NC issued this special weather statement at Jul 10, 2012, 4:04 PM EDT for Washington County, North Carolina. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 10, 2012, 4:04 PM EDT (20:04 UTC)
Expired
Jul 10, 2012, 4:45 PM EDT
In force
41 min
Issued by
NWS Newport/Morehead City, NC

County Washington County, NC

The radar

The Norfolk radar (KAKQ), 128 km from the middle of the area, began a volume at 20:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Newport, NC (KMHX), launched 12:00Z, 8.1 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Newport, NC at 12:00Z on 2012-07-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 554 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Newport, NC at 12:00Z on 2012-07-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 0 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
554 J/kg
Mixed-layer CIN
-87 J/kg
Mixed-layer LCL
977 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
0 m²/s²
0-3 km storm-relative helicity
46 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

536 
WWUS82 KMHX 102004
SPSMHX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
404 PM EDT TUE JUL 10 2012

NCZ045-102045-
WASHINGTON-
404 PM EDT TUE JUL 10 2012

...A STRONG THUNDERSTORM WILL MOVE ACROSS WASHINGTON COUNTY THROUGH
445 PM EDT...

AT 404 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
WESTOVER...OR ABOUT OVER PLYMOUTH...MOVING EAST AT 10 MPH.

SOME LOCATIONS AFFECTED BY THIS STORM INCLUDE...MACKEYS...ROPER...
PLEASANT GROVE.

HAZARDS INCLUDE...
GUSTY WINDS OF 40 TO 50 MPH.

HAZARDS INCLUDE...
AN EXCESSIVE AMOUNT OF DEADLY CLOUD TO GROUND LIGHTNING.

HAZARDS INCLUDE...
HEAVY RAINFALL AND MINOR FLOODING.

THIS STORM WILL PRODUCE HEAVY RAINFALL...WHICH WILL CAUSE MINOR
FLOODING OF LOW LYING AREAS INCLUDING DITCHES...CREEKS...ROADWAYS AND
AREAS OF POOR DRAINAGE. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS. MOTORISTS SHOULD ALSO REDUCE DRIVING SPEEDS TO AVOID
HYDROPLANING.

&&

LAT...LON 3598 7638 3593 7637 3591 7638 3586 7635
      3579 7640 3575 7640 3577 7679 3585 7679
      3588 7674 3592 7673 3593 7670 3595 7669
      3594 7666 3595 7655 3599 7640
TIME...MOT...LOC 2004Z 267DEG 9KT 3586 7668

$$

11

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Newport/Morehead City, NC wrote its last area forecast discussion before this special weather statement went out at Jul 10, 2:49 PM EDT, 1 hour 15 minutes earlier.

Area forecast discussion, Jul 10, 2:49 PM EDT, 1 hour 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
249 PM EDT TUE JUL 10 2012

.SYNOPSIS...
A STATIONARY FRONT WILL LINGER OVER EASTERN NORTH CAROLINA THROUGH
THURSDAY. THE FRONT WILL LIFT NORTH THIS WEEKEND AS HIGH PRESSURE
BUILDS IN FROM THE WESTERN ATLANTIC.

&&

.NEAR TERM /THROUGH TONIGHT/...
AS OF 245 PM TUE...LATEST SFC ANALYSIS SHOWS WEAK STATIONARY
FRONTAL BOUNDARY LINGERING IN NE NC DRAPING SW INTO THE COASTAL
PLAIN...THOUGH DIFFICULT TO DISCERN OTHER THAN WIND SHIFT. FRONT
WILL LIKELY REMAIN NEAR THE ALBEMARLE SOUND AND NORTHERN OBX...OR
JUST NORTH BEFORE SLOWLY MOVING SOUTHWARD TONIGHT. FRONT IS
ACTING AS AN ADDITIONAL FORCING MECHANISM WITH ONGOING CONVECTION
EXTENDING FROM THE NORTHERN COASTAL PLAIN TO THE OUTER BANKS. THE FRONT
CONTINUES TO LINGER TO THE NORTH WITH DEEP MOISTURE IN PLACE AND
VORT ENERGY IN THE LOWER TO MID LEVELS...SO OVERALL EXPECT
ACTIVITY TO CONTINUE TO INCREASE THIS AFTERNOON AND BE AN ACTIVE
PERIOD. OVERALL INSTABILITY AND SHEAR LOOK MARGINAL...THOUGH ATMS
IS CAPABLE OF PRODUCING STRONG STORMS. AT THIS TIME PRIMARY
THREATS LOOK TO BE LOCALLY GUSTY WINDS AND LOCALLY HEAVY
RAINFALL. AVERAGE STORM MOTION WILL BE LESS THAN 10KT SO ANY STORM
WILL HAVE THE POTENTIAL TO PRODUCE LOCALIZED FLOODING. WILL
CONTINUE LIKELY POPS THROUGH THE OVERNIGHT HOURS WITH WEAK LOW
DEVELOPING ALONG THE BOUNDARY. OVERNIGHT LOW TEMPS UPPER 60S TO
MID 70S.

&&

.SHORT TERM /WEDNESDAY/...
AS OF 245 PM TUE...WEAK FRONTAL BOUNDARY AND WEAK LOW PRESSURE
ALONG IT WILL CONTINUE TO LINGER OVER EASTERN NC WED AND SLOWLY
CONTINUE TO PUSH SOUTHWARD...WITH WINDS BECOMING N/NE. WITH MOIST
ATMS AND FRONTAL BOUNDARY SHOWERS AND THUNDERSTORMS WILL CONTINUE
THROUGHOUT MUCH OF THE DAY. AT THIS TIME STILL THINK THE PRIMARY
THREAT WILL BE LOCALLY HEAVY RAIN WITH PWTS STILL OVER 2 INCHES
AND STM MOTIONS LESS THAN 10KT. WILL CONTINUE LIKELY POPS WITH
HIGHEST OVER THE SOUTHERN AREAS AND COAST. TRENDED WITH THE COOLER
SIDE OF GUIDANCE WITH EXPECTED CLOUD COVER AND PRECIP
AROUND...GENERALLY LOWER TO MIDDLE 80S.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/...
AS OF 230 AM TUESDAY...WED STILL LOOKS WET FOR ALL AREAS. WEAK
FRONTAL ZONE WILL BISECT THE REGION FROM SW TO NE. AXIS OF DEEP
MOISTURE WILL BE OVER THE REGION WITH PRECIP WTR VALUES GREATER
THAN 2 INCHES. WEAK IMPULSES WILL ALSO BE MOVING ACROSS. WILL CONT
LIKELY POPS ALL AREAS INTO THE EVENING WITH LOCALLY HEAVY RAIN A
GOOD BET...CANT RULE OUT A STRONG TO SEVERE STORM ESPCLY SRN TIER
IN WARM SECTOR. FORCING ALOFT BEGINS TO WEAKEN THU AS RDG OVER THE
ATLC STARTS TO BUILD WEST. STILL HAVE DEEP MOISTURE IN PLACE AND
EXPECT DECENT CVRG OF SHRA AND STORMS...HAVE GOOD CHC INLAND TO
LOWER CHC CST. UPR RDG CONTS TO EXPAND OVER THE REGION FRI THRU
THE WEEKEND WITH PRECIP CHCS DIMINISHING. CONT LOWS CHC INLAND FRI
FOR MAINLY SEA BRZ ACTVTY WITH LITTLE TO NO PRECIP IMD CST. SAT
THRU MON LOOKS MAINLY DRY WITH DECREASING MOISTURE AND NO FORCING
WITH UPR RDG NEAR THE CST. HIGH TEMPS MAINLY IN THE 80S WED THRU
FRI. AS HGTS INCREASE AND MOISTURE DECREASES EXPECT LOWER 90S
INLAND SAT INTO MON.

&&

.AVIATION /19Z TUESDAY THROUGH SUNDAY/...
.SHORT TERM /THROUGH WEDNESDAY/...
AS OF 1 PM TUE...SCT-BKN MVFR CIGS PERSIST ACROSS EASTERN NC THIS
AFTERNOON WITH GOOD LOW LEVEL MOISTURE. SHOWERS AND THUNDERSTORMS
WILL CONTINUE TO DEVELOP THIS AFTERNOON AND BECOME WIDESPREAD
THROUGH WEDNESDAY. PERIODS OF IFR CONDITIONS WILL BE POSSIBLE. LOW
STRATUS IS AGAIN A GOOD BET OVERNIGHT INTO EARLY WEDNESDAY
MORNING.

.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
AS OF 230 AM TUESDAY...GOOD CVRG OF SHRA AND TSRA WED EVENING
WITH PERIODS OF REDUCED CIGS/VSBYS. FOG/STRATUS GOOD BET THU AND
FRI MORNS WITH LIGHT TO CALM WINDS AND MOIST LOW LVLS. SOME SCT
CONVECTION EXPECTED DURING THE AFTN BOTH DAYS WITH POSS SOME BRIEF
REDUCTIONS IN CIGS/VSBYS. UPR RDG OVER ATLC WILL EXPAND OVER THE
REGION SAT WITH MAINLY VFR AFTER ANY MORN FOG/ST BURNS OFF.

&&

.MARINE...
.SHORT TERM /THROUGH WEDNESDAY/...
AS OF 245 PM TUE...LATEST OBS SHOW WINDS NORTH OF OREGON INLET
N 10-15KT WITH GUSTS TO 20KT...SOUTH OF THERE 10-15KT WITH SEAS
2-4FT. FRONTAL BOUNDARY NEAR THE ALBEMARLE SOUND AND NORTHERN
WATERS COMBINED WITH ONGOING CONVECTION MAKING FOR A CHALLENGING
FORECAST FOR WATERS NORTH OF OREGON INLET AND ALBEMARLE SOUND.
FRONT WILL SLOWLY SINK SOUTHWARD OVERNIGHT THROUGH WED...WITH
WINDS SLOWLY SHIFTING AND BECOMING N/NE FROM N TO S WED. AT THIS
TIME EXPECT CONDITIONS TO REMAIN BELOW SCA LEVELS WITH SEAS
PEAKING AT 4-5FT. SCATTERED SHOWERS AND THUNDERSTORMS WILL
CONTINUE THROUGH THE PERIOD...SOME TSTMS WILL HAVE LOCALLY GUSTY
WINDS AND HEAVY RAINFALL.

.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
AS OF 230 AM TUESDAY...WEAK FRONTAL WILL CONT OVER NRN WTRS WED WITH
VARIABLE WINDS NRN TIER AND SW FLOW AOB 15 KTS REST OF WTRS. THE
FRONT WILL GRAD WASHOUT THU WITH LIGHT W WINDS OVER SRN WTRS
BECOMING MORE SRLY...OVER THE NRN WTRS LIGHT N WINDS WILL BECOME
ONSHORE. S WINDS LESS THAN 15 KTS EXPECTED FRI AND SAT AS HIGH PRES
OFFSHORE BECOMES DOMINANT FEATURE. SEAS OF 3 TO 5 FT EARLY WED WILL
SUBSIDE TO 2 TO 4 FT. WITH LIGHT WINDS SEAS EXPECTED TO BE MAINLY IN
THE 2 TO 3 FOOT RANGE THU INTO SAT.

&&

.MHX WATCHES/WARNINGS/ADVISORIES...
NC...NONE.
MARINE...NONE.

&&

SYNOPSIS...HSA/CQD
NEAR TERM...CQD
SHORT TERM...CQD
LONG TERM...BTC/RF
AVIATION...CQD/BTC/RF
MARINE...CQD/BTC/RF
Hazardous weather outlook, Jul 10, 2:55 AM EDT, 13 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK FOR EASTERN NORTH CAROLINA
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
255 AM EDT TUE JUL 10 2012

NCZ029-044>047-079>081-090>095-098-110700-
MARTIN-PITT-WASHINGTON-TYRRELL-MAINLAND DARE-GREENE-BEAUFORT-
MAINLAND HYDE-DUPLIN-LENOIR-JONES-CRAVEN-PAMLICO-CARTERET-ONSLOW-
255 AM EDT TUE JUL 10 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

NUMEROUS SHOWERS WITH EMBEDDED THUNDERSTORMS ARE EXPECTED TODAY.
SOME OF THE HEAVIER STORMS MAY PRODUCE LOCALIZED FLOODING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NUMEROUS SHOWERS WITH EMBEDDED THUNDERSTORMS ARE EXPECTED AGAIN
WEDNESDAY. SOME OF THE HEAVIER STORMS MAY PRODUCE LOCALIZED
FLOODING. WIND GUSTS AS HIGH AS 50 MPH WILL BE POSSIBLE IN THE
STRONGER STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ103-104-110700-
OUTER BANKS DARE-OUTER BANKS HYDE-
255 AM EDT TUE JUL 10 2012

...MODERATE RIP CURRENT RISK IN EFFECT FROM 8 AM EDT THIS MORNING
THROUGH THIS EVENING FROM CAPE HATTERAS TO OCRACOKE...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   MODERATE RIP CURRENT RISK.

IN ADDITION...NUMEROUS SHOWERS WITH EMBEDDED THUNDERSTORMS ARE
EXPECTED TODAY. SOME OF THE HEAVIER STORMS MAY PRODUCE LOCALIZED
FLOODING. WIND GUSTS AS HIGH AS 50 MPH WILL BE POSSIBLE IN THE
STRONGER STORMS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NUMEROUS SHOWERS WITH EMBEDDED THUNDERSTORMS ARE EXPECTED AGAIN
WEDNESDAY. SOME OF THE HEAVIER STORMS MAY PRODUCE LOCALIZED
FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jul 10, 10:20 AM EDT, 5 hours 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
1020 AM EDT TUE JUL 10 2012

NCZ103-101515-
OUTER BANKS DARE-
1020 AM EDT TUE JUL 10 2012

...A STRONG THUNDERSTORM WILL MOVE ACROSS OUTER BANKS DARE COUNTY
THROUGH 1115 AM EDT...

AT 1017 AM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
SANDERLING...OR ABOUT OVER DUCK...MOVING SOUTHEAST AT 5 MPH.

SOME LOCATIONS AFFECTED BY THIS STORM INCLUDE...SANDERLING...DUCK.

HAZARDS INCLUDE...
GUSTY WINDS OF 30 TO 40 MPH.
HEAVY RAINFALL AND MINOR FLOODING.
POSSIBLE TORNADO.

THIS STORM HAS REPORTED PRODUCED A WATERSPOUT OVER SOUTHERN
CURRITUCK SOUND. THE WATERSPOUT WILL LIKELY LIFT AS IT APPROACHES
LAND BUT A WEAK BRIEF TORNADO MAY BE POSSIBLE.

SEEK SHELTER IN A NEARLY BUILDING OR VEHICLE. STRONG WINDS ARE
CAPABLE OF KNOCKING DOWN SMALL TREES AND BLOWING AROUND TRASH
CANS...POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR
OBJECTS.

IF YOU SEE LIGHTNING OR HEAR THUNDER...YOU ARE AT RISK. TAKE SHELTER
INDOORS IMMEDIATELY. IF YOU CANNOT FIND SHELTER IN A BUILDING A
VEHICLE PROVIDES SAFETY FROM LIGHTNING.

BOATERS ON THE OPEN WATER AND THOSE CAMPING OUTDOORS ARE ESPECIALLY
VULNERABLE TO THE DANGERS OF LIGHTNING. BOATERS SHOULD SEEK SAFE
HARBOR. THOSE CAMPING SHOULD TAKE SHELTER IN A NEARBY BUILDING OR
VEHICLE.

&&

LAT...LON 3613 7572 3605 7567 3600 7572 3600 7574
      3602 7574 3604 7572 3604 7575 3612 7576
      3614 7575 3621 7578 3620 7579 3622 7581
      3623 7580 3623 7576
TIME...MOT...LOC 1417Z 296DEG 4KT 3619 7582

29
Local storm report, Jul 10, 12:22 PM EDT, 3 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
1222 PM EDT TUE JUL 10 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     TSTM WND DMG     WASHINGTON              35.56N  77.05W
07/09/2012                   BEAUFORT           NC   EMERGENCY MNGR

            SEVERAL LARGE TREE LIMBS DOWN ON MARKET STREET. TIME
            ESTIMATED BY RADAR.

&&

EVENT NUMBER MHX1200284

CQD
Local storm report, Jul 10, 12:23 PM EDT, 3 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
1223 PM EDT TUE JUL 10 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     TSTM WND DMG     2 NE PINETOWN           35.63N  76.88W
07/09/2012                   BEAUFORT           NC   EMERGENCY MNGR

            SEVERAL LARGE TREE LIMBS DOWN ON HWY 32. TIME ESTIMATED
            BY RADAR.

&&

EVENT NUMBER MHX1200285

CQD
Special weather statement, Jul 10, 4:04 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
404 PM EDT TUE JUL 10 2012

NCZ045-102045-
WASHINGTON-
404 PM EDT TUE JUL 10 2012

...A STRONG THUNDERSTORM WILL MOVE ACROSS WASHINGTON COUNTY THROUGH
445 PM EDT...

AT 404 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
WESTOVER...OR ABOUT OVER PLYMOUTH...MOVING EAST AT 10 MPH.

SOME LOCATIONS AFFECTED BY THIS STORM INCLUDE...MACKEYS...ROPER...
PLEASANT GROVE.

HAZARDS INCLUDE...
GUSTY WINDS OF 40 TO 50 MPH.

HAZARDS INCLUDE...
AN EXCESSIVE AMOUNT OF DEADLY CLOUD TO GROUND LIGHTNING.

HAZARDS INCLUDE...
HEAVY RAINFALL AND MINOR FLOODING.

THIS STORM WILL PRODUCE HEAVY RAINFALL...WHICH WILL CAUSE MINOR
FLOODING OF LOW LYING AREAS INCLUDING DITCHES...CREEKS...ROADWAYS AND
AREAS OF POOR DRAINAGE. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS. MOTORISTS SHOULD ALSO REDUCE DRIVING SPEEDS TO AVOID
HYDROPLANING.

&&

LAT...LON 3598 7638 3593 7637 3591 7638 3586 7635
      3579 7640 3575 7640 3577 7679 3585 7679
      3588 7674 3592 7673 3593 7670 3595 7669
      3594 7666 3595 7655 3599 7640
TIME...MOT...LOC 2004Z 267DEG 9KT 3586 7668

11

The office that day

Everything else NWS Newport/Morehead City, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 9, 8:46 PM EDTSpecial Marine WarningMHX44 min
Jul 9, 8:51 PM EDTSpecial Marine WarningMHX39 min
Jul 10, 10:20 AM EDTSpecial Weather StatementMHXCurrituck55 min
Jul 10, 10:48 AM EDTSpecial Marine WarningMHX27 min
Jul 10, 3:50 PM EDTAreal Flood AdvisoryMHXPitt53 min
Jul 10, 4:25 PM EDTSpecial Weather StatementMHXOnslow65 min
Jul 10, 4:28 PM EDTSpecial Weather StatementMHXBeaufort62 min
Jul 10, 5:01 PM EDTSpecial Marine WarningMHX29 min
Jul 10, 5:29 PM EDTSpecial Marine WarningMHX46 min
Jul 10, 5:31 PM EDTTornado WarningMHXHyde14 min
Jul 10, 5:32 PM EDTSpecial Marine WarningMHX28 min
Jul 10, 6:04 PM EDTSpecial Marine WarningMHX56 min
Jul 10, 6:23 PM EDTAreal Flood AdvisoryMHXBeaufort, Carteret, Craven, Duplin, Jones, Lenoir and 2 more82 min
Jul 10, 6:30 PM EDTAreal Flood AdvisoryMHXBeaufort, Carteret, Craven, Duplin, Jones, Lenoir and 2 more75 min
Jul 10, 7:08 PM EDTSpecial Marine WarningMHX52 min
Jul 10, 7:47 PM EDTAreal Flood AdvisoryMHXCarteret, Craven, Duplin, Jones, Onslow88 min

Nearby

Special Weather Statements in North Carolina, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.